The supremum of conformally covariant eigenvalues in a conformal class
Bernd Ammann, Pierre Jammes

The supremum of first eigenvalues of conformally covariant operators in a conformal class (.dvi, .ps,.ps.gz or .pdf)
in Variational Problems in Differential Geometry,
Proceedings of a Conference in Leeds on the occasion of J. Woods 60th birthday,
Leeds 2009
, London Mathematical Society Lecture Notes Series 394, 1-23 (2011)
DOI: 10.1017/CBO9780511863219.002


Let (M,g) be a compact Riemannian manifold of dimension >2. We show that there are metrics h conformal to g and of volume 1 such that the first positive eigenvalue the conformal Laplacian is arbitrarily large. A similar statement is proven for the first positive eigenvalue of the Dirac operator on a spin manifold of dimension >1.
Zurück zur Homepage

The Paper was written on July 26, 2007
Last update March 8, 2012